# SDR 2002FA0000920

- Difficulty date: July 19, 2002
- Submitted: August 5, 2002
- Operation: General aviation
- Aircraft: N658DG
- Make and model: Beech 58
- Aircraft serial: TH2017
- Engine: Cont IO550C
- System (JASC): 2110 · Cabin Compressor System
- Part: Bracket
- Part number: 585550111
- Condition: Cracked
- Location: A/C Compressor
- Part time: 94 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION FO THE LT ENGINE, THE UPPER ARM OF THE AIR CONDITION COMPRESSOR BRACKET WAS FOUND TO BE CRACKED.  IT APPEARS AS IF IT WAS NOT SHIMMED CORRECTLY.  DURING INITIAL INSTALATION WHICH PRELOADED THE ARM AND CRACKED.  C/A: PROPERLY SHIM BRACKET TO PREVENT PRELOAD.
